Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 18, 2016, 1:37 AM CDT for 4 counties in Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2016, 1:37 AM CDT (06:37 UTC)
- Expired
- Apr 18, 2016, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Colorado County, TX, Waller County, TX, Washington County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 2:30 AM CDT | FLASH FLOOD | Sealy, TX | HIGHWAY 36 AT INTERSTATE 10 IS FLOODED. |
| Apr 18, 2:33 AM CDT | FLASH FLOOD | 2 S Bellville, TX | FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING. |
| Apr 18, 2:33 AM CDT | FLASH FLOOD | 4 Ese Bellville, TX | WATER OVER FM529 AND FM331 EAST OF BELLVILLE ROADS MAY BE CLOSED. |
| Apr 18, 2:33 AM CDT | FLASH FLOOD | 4 Ese Bellville, TX | WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY BE CLOSED. |
| Apr 18, 4:09 AM CDT | FLASH FLOOD | Bellville, TX | ROADS CLOSED ACROSS A LARGE PART OF THE COUNTY...ESPECIALLY CENTRAL AND NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.6 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
342
WGUS54 KHGX 180637
FFWHGX
TXC015-089-473-477-180930-
/O.NEW.KHGX.FF.W.0007.160418T0637Z-160418T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
137 AM CDT MON APR 18 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN COLORADO COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
WESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 430 AM CDT
* AT 136 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY OR MAY ALREADY BE IN PROGRESS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRENHAM...SEALY...HEMPSTEAD...BELLVILLE...SHELBY...SAN FELIPE...INDUSTRY...
BURTON...FRELSBURG...CAT SPRING AND NEW ULM.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 2989 9664 2996 9657 3004 9662 3023 9660
3021 9609 2974 9601 2986 9664
$$
39What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 10:37 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 17, 10:37 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1037 PM CDT SUN APR 17 2016
.DISCUSSION...
CURRENT THINKING IS THAT SPEED MAX/CONVERGENCE HELPED TO PRODUCE
THE CLUSTER OF STORMS CURRENTLY MOVING NORTH ACROSS SE TX. LOCAL-
LY HEAVY RAINS HAVE PRODUCED IMPRESSIVE AMOUNTS...ESPECIALLY FOR
COLORADO/WHARTON/WRN HARRIS COUNTIES THUS FAR. SHORT-RANGE PROGS
SEEM TO HAVE INITIALIZED OKAY WITH THESE STORMS...BUT NOT REALLY
BUYING INTO THE REST. CURRENT TRENDS NOT SUPPORTIVE. AT ANY RATE
ONLY MADE A FEW TWEAKS TO THE PREVIOUS FCST GRIDS FOR THE UPDATE.
41
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 68 75 66 78 66 / 100 100 90 60 20
HOUSTON (IAH) 70 77 67 77 67 / 90 90 90 70 30
GALVESTON (GLS) 70 75 70 75 70 / 60 70 80 80 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Apr 17, 5:48 AM CDT, 19 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT SUN APR 17 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE ...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO. THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL TEXAS THIS AFTERNOON. FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM... HUNTSVILLE LINE. COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES. COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON AND THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY. GMZ330-335-350-355-370-375-181100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS BUILDING ABOVE 7 FEET. EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO 3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
In the hours before
Special weather statement, Apr 17, 8:10 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
810 PM CDT SUN APR 17 2016
TXZ210-226-235-180215-
JACKSON TX-COLORADO TX-WHARTON TX-
810 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WHARTON...COLORADO
AND NORTH CENTRAL JACKSON COUNTIES UNTIL 915 PM CDT...
AT 810 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF EAGLE LAKE...MOVING NORTHWEST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WEIMAR...SHERIDAN...ROCK ISLAND...ALTAIR...GARWOOD AND NADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2987 9665 2989 9660 2935 9632 2910 9659
2926 9667 2934 9656 2958 9679 2958 9683
2965 9686
TIME...MOT...LOC 0110Z 147DEG 19KT 2941 9649Special weather statement, Apr 17, 8:33 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
833 PM CDT SUN APR 17 2016
TXZ197>199-211>213-227-237-180230-
GRIMES TX-AUSTIN TX-BRAZORIA TX-WALLER TX-WASHINGTON TX-HARRIS TX-
MONTGOMERY TX-FORT BEND TX-
833 PM CDT SUN APR 17 2016
...SPECIAL WEATHER STATEMENT...
AT 832 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAN FELIPE TO NEAR ADDICKS PARK TEN TO
PINEY POINT VILLAGE. MOVEMENT WAS NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN PEARLAND...SUGAR LAND...MISSOURI CITY...ROSENBERG...STAFFORD...
BELLAIRE...WEST UNIVERSITY PLACE...KATY...RICHMOND...TOMBALL...JERSEY
VILLAGE...SEALY...HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...HUNTERS CREEK
VILLAGE...BELLVILLE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE AND
PINEHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3022 9639 3026 9584 3013 9552 2954 9537
2928 9569 2961 9608
TIME...MOT...LOC 0132Z 162DEG 27KT 2981 9607 2984 9569 2977 9552Special weather statement, Apr 17, 11:15 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1115 PM CDT SUN APR 17 2016 TXZ199-213-180500- HARRIS TX-MONTGOMERY TX- 1115 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES UNTIL MIDNIGHT CDT... AT 1114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EASTERN ADDICKS PARK TEN...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC REPORTS OF PEA HAIL HAVE ACCOMPANIED THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOMBALL...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE... PINEY POINT VILLAGE...SPRING VALLEY...SPRING...THE WOODLANDS...SPRING BRANCH WEST...GREATER GREENSPOINT...SPRING BRANCH NORTH...ADDICKS PARK TEN...NORTHEASTERN ELDRIDGE / WEST OAKS...OAK RIDGE NORTH...HEDWIG VILLAGE...SHENANDOAH...HILSHIRE VILLAGE...WILLOWBROOK...ACRES HOME AND FAIRBANKS / NORTHWEST CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2972 9550 2977 9570 3024 9560 3017 9530 TIME...MOT...LOC 0414Z 195DEG 24KT 2983 9558
Special weather statement, Apr 17, 11:17 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1117 PM CDT SUN APR 17 2016 TXZ198-199-211>213-180500- GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX- 1117 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT... AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN... MONAVILLE...DACUS AND PLANTERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595 TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 10:36 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Harris, Waller | 3 hr |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 44 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:39 AM CDT | Tornado Warning | HGX | Liberty | 36 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| Apr 18, 7:08 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.